# SDR HNAA2022052500178

- Difficulty date: May 18, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 49,656 hours, 47,920 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

PDIS  626     25-00  2667912  18MAY22  RIC  CLOSE
      FIRST OFFICER PFD GOES BLANK SEVERAL TIMES IN FLIGHT
  
FACT  18MAY22  01:37  RIC
            R/R FO PDF IAW AMM 34-22-00/400-801A. OPS CHECK GOOD OK FOR SERVICE.
